Sobolev interpolation inequalities on Hadamard manifolds

Csaba Farkas, A. Kristály, Aniko Szakal

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

We prove Sobolev-type interpolation inequalities on Hadamard manifolds and their optimality whenever the Cartan-Hadamard conjecture holds (e.g., in dimensions 2, 3 and 4). The existence of extremals leads to unexpected rigidity phenomena.

Original languageEnglish
Title of host publicationSACI 2016 - 11th IEEE International Symposium on Applied Computational Intelligence and Informatics, Proceedings
PublisherInstitute of Electrical and Electronics Engineers Inc.
Pages161-166
Number of pages6
ISBN (Electronic)9781509023790
DOIs
Publication statusPublished - Jul 7 2016
Event11th IEEE International Symposium on Applied Computational Intelligence and Informatics, SACI 2016 - Timisoara
Duration: May 12 2016May 14 2016

Other

Other11th IEEE International Symposium on Applied Computational Intelligence and Informatics, SACI 2016
CityTimisoara
Period5/12/165/14/16

    Fingerprint

ASJC Scopus subject areas

  • Artificial Intelligence
  • Computer Science Applications
  • Control and Systems Engineering
  • Control and Optimization
  • Health Informatics

Cite this

Farkas, C., Kristály, A., & Szakal, A. (2016). Sobolev interpolation inequalities on Hadamard manifolds. In SACI 2016 - 11th IEEE International Symposium on Applied Computational Intelligence and Informatics, Proceedings (pp. 161-166). [7507355] Institute of Electrical and Electronics Engineers Inc.. https://doi.org/10.1109/SACI.2016.7507355